This is very interesting.
I have had ADHD and been taking Adderall for many years. Just recently I was diagnosed with Raynaud’s disease. Raynaud’s disease is spasms in the walls of your arteries that restrict blood flow to your extremities. Which is why you get cold hands and feet. Your hands and feet also can go numb and can change colors from blue to white to red. I never gave it a second thought until I mentioned to my psychiatrist that I was diagnosed with Raynaud’s and he told me that Raynaud’s is a (not so common) side effect of my ADHD medication.
The medications usually tried first for Raynaud’s disease are Calcium Channel Blockers, heart meds that decrease blood pressure. These meds dilate the arteries, which does decrease BP but also allows more blood to get to the extremities. This is how it helps people with Raynaud’s. I have not read anything about using stimulants to treat Raynaud’s.
It is important to report side effects to your doc and/or FDA hotline 1-800-FDA-1088, once enough people report a side effect of a medication then it gets but on the possible side effects list of that certain prescription.
Personally, I choose not to take my Raynaud’s medications because they lower my BP so much I get dizzy and it is hard for me to get through the day. I wear thick socks and mittens and try my best to stay warm in cold weather.
I hope this helps.REPORT ABUSE